MathSciNet Relay Station
MathSciNet bibliographic data
MR2283901 35K57 (35B33 35K60 76A05 76S05)
Wang, Zejia; Yin, Jingxue; Wang, Chunpeng Critical exponents of the non-Newtonian polytropic filtration equation with nonlinear boundary condition. Appl. Math. Lett. 20 (2007), no. 2, 142–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement